# SDR SWAA2022022396082

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241LF; AFT END; LWR SIDE; SMALL PUNCTURE AND SMALL AREA OF PULLED FACE SHEET AND CRUSHED CORE NEAR INSERT. / REPAIRED CABIN FLOOR PANEL AND REPLACED 1(EA) INSERT FOR FOM ON CABIN FLOOR PANEL 241 LF OF LWR SIDE SMALL PUNCTURE AND SMALL AREA OF PULLED FACE SHEET AND CRUSHED CORE NEAR INSERT IAW B 737 SRM 53-00-50-2R-0 REV 65 AND B 737 SRM 53-00-50-2R-1 REV 65 AND BAC 5085 REV (E) SEC 8.4.2.2 A84141 A03817 A98088 A83334 A93390
